# SDR 97UAL900532

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD A RIGHT STRUT OVERHEAT LIGHT ON CLIMBOUT.  REDUCED POWER AND LIGHT WENT OUT.  SLOWLY INCREASED BACK TO CLIMB  POWER AND LIGHT REMAINED OUT.  *S/D*  FOUND SMALL IDLE LEAK BLOWING ON FIRE LOOP.  REPLACED WEAR RING IN 13TH STAGE DUCT CONNECTOR FOR NR 3 ENGINE.
